MAUDE Adverse Event Report: ATRICURE, INC. ATRICLIP LAA EXCLUSION SYSTEM WITH PRELOADED PRO-V CLIP

ATRICURE, INC. ATRICLIP LAA EXCLUSION SYSTEM WITH PRELOADED PRO-V CLIP
Model Number PROV50
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/04/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) the prov50 device, lot number 115672, was not returned for evaluation; however, the device history record was reviewed and no non-conformance or reworks were noted during the manufacturing process that relate to the reported issue.
 
Event or Problem Description
On (b)(6) 2022, a patient underwent an off-pump, left atrial appendage management (laam) surgical procedure.The physician placed a prov50 clip, but the clip was not deployed at base of laa per tee multiangle view.The physician readjusted the clip position and bleeding was observed near the laa.The cause of the bleed was undetermined and the physician noted that the patient had friable tissue.The bleeding did not stop post clip deployment, so the physician performed a sternotomy.Surgeon placed a second prov50 on the base of the laa under direct visualization to control bleeding.The bleeding slowed but did not stop, so patient was put onto cpb to get hemostasis.The bleed was repaired and hemostasis was achieved.The patient was stable post-procedure.This was a procedural complication with no reported device malfunctions.

Brand Name
ATRICLIP LAA EXCLUSION SYSTEM WITH PRELOADED PRO-V CLIP
Common Device Name
ATRICLIP LAA EXCLUSION SYSTEM WITH PRELOADED PRO-V CLIP
Manufacturer (Section D)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer (Section G)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer Contact
john ehlert
7555 innovation way
mason, OH 45040
5136448220
MDR Report Key14292447
Report Number3011706110-2022-00013
Device Sequence Number5525070
Product Code PZX
UDI-Device Identifier30840143900246
UDI-Public30840143900246
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K210293
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/01/2024
Device Model NumberPROV50
Device Catalogue NumberA000974
Device Lot Number115672
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/04/2022
Initial Report FDA Received Date05/05/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROV50
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age84 YR
Patient SexMale